MathSciNet Relay Station
MathSciNet bibliographic data
MR108498 14.00 (10.00)
Igusa, Jun-ichi Kroneckerian model of fields of elliptic modular functions. Amer. J. Math. 81 1959 561–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement